Alert archive / Indiana / Wind Advisories in 2009
Wind Advisory 5, NWS Northern Indiana
NWS Northern Indiana issued this wind advisory at Apr 27, 2009, 4:26 AM EDT for 4 counties in Michigan; 19 counties in Indiana; Williams County, Ohio. It took effect at Apr 27, 2009, 9:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2009, 4:26 AM EDT (08:26 UTC)
- In effect from
- Apr 27, 2009, 9:00 AM EDT
- Expired
- Apr 27, 2009, 3:33 PM EDT
- In force
- 7 hr
- Issued by
- NWS Northern Indiana
All 24 counties
Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 15 km from the middle of the area, began a volume at 08:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 8.4 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 231 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1467 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 227 m²/s²
- 0-3 km storm-relative helicity
- 343 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KIWX 270826 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 426 AM EDT MON APR 27 2009 ...STRONG SOUTHERLY WINDS TODAY... .STRONG SOUTH WINDS ARE EXPECTED AHEAD OF A COLD FRONT TODAY. A TIGHT PRESSURE GRADIENT AHEAD OF THE FRONT WILL ALLOW FOR SUSTAINED SOUTH WINDS OF 25 TO 35 MPH...WITH GUSTS UP TO 50 MPH LATE THIS MORNING INTO THE LATE AFTERNOON. PERSONS DRIVING HIGH PROFILE VEHICLES SHOULD EXERCISE CAUTION. INZ003>009-012>018-020-022>026-032-033-MIZ077>081-OHZ001-271630- /O.NEW.KIWX.WI.Y.0005.090427T1300Z-090427T2300Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-GRANT-BLACKFORD- BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...MARION...HARTFORD CITY...MONTPELIER...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN 426 AM EDT MON APR 27 2009 /326 AM CDT MON APR 27 2009/ ...WIND ADVISORY IN EFFECT FROM 9 AM EDT /8 AM CDT/ THIS MORNING TO 7 PM EDT /6 PM CDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM EDT /8 AM CDT/ THIS MORNING TO 7 PM EDT /6 PM CDT/ THIS EVENING. SUSTAINED SOUTH WINDS OF 25 TO 35 MPH...WITH GUSTS UP TO 50 MPH CAN BE EXPECTED LATE THIS MORNING THROUGH THE LATE AFTERNOON. THE WINDS WILL SUBSIDE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JC
2 follow-up statements
000 WWUS73 KIWX 271448 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1048 AM EDT MON APR 27 2009 ...STRONG SOUTHERLY WINDS TODAY... .A TIGHT PRESSURE GRADIENT AHEAD OF A COLD FRONT APPROACHING THE AREA TODAY WILL CAUSE SUSTAINED SOUTH WINDS OF 25 TO 35 MPH...WITH GUSTS UP TO 50 MPH. PERSONS DRIVING HIGH PROFILE VEHICLES SHOULD EXERCISE CAUTION. INZ003>009-012>018-020-022>026-032-033-MIZ077>081-OHZ001-272300- /O.CON.KIWX.WI.Y.0005.000000T0000Z-090427T2300Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-GRANT-BLACKFORD- BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...MARION...HARTFORD CITY...MONTPELIER...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN 1048 AM EDT MON APR 27 2009 /948 AM CDT MON APR 27 2009/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING. SUSTAINED SOUTH WINDS OF 25 TO 35 MPH...WITH GUSTS UP TO 50 MPH WILL CONTINUE TODAY. THE WINDS WILL SUBSIDE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS73 KIWX 271933 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 333 PM EDT MON APR 27 2009 INZ003>009-012>018-020-022>026-032-033-MIZ077>081-OHZ001-272045- /O.CAN.KIWX.WI.Y.0005.000000T0000Z-090427T2300Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-GRANT-BLACKFORD- BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...MARION...HARTFORD CITY...MONTPELIER...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN 333 PM EDT MON APR 27 2009 /233 PM CDT MON APR 27 2009/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE WIND ADVISORY. ALTHOUGH IT REMAINS WINDY ACROSS THE AREA...WINDS HAVE DIMINISHED BELOW WIND ADVISORY CRITERIA. WINDS ARE EXPECTED TO CONTINUE DIMINISHING LATE THIS AFTERNOON AND THIS EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this wind advisory went out at Apr 27, 4:06 AM EDT, 20 minutes earlier.
Area forecast discussion, Apr 27, 4:06 AM EDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
406 AM EDT MON APR 27 2009
.SHORT TERM...
TODAY THROUGH TUESDAY NIGHT
07Z ANALYSIS REVEALS A COLD FRONT EXTENDING SOUTH FROM NEAR DULUTH
MN TO WESTERN OK. LARGE MID LEVEL IMPULSE OVER THE ROCKIES IS
EXPECTED TO EJECT INTO THE GREAT LAKES TODAY...HELPING TO FORCE THE
COLD FRONT INTO THE REGION THIS AFTERNOON AND EVENING. LARGE
CONVECTIVE COMPLEX EMANATING FROM OK CONVECTION YESTERDAY AFTERNOON
HAS MERGED WITH CONVECTION TO THE NORTH. THIS AREA OF PRECIP WILL
CONTINUE TO PUSH SLOWLY NE TOWARD THE REGION...AND SLOW IS THE KEY.
MEANWHILE...DRY LL TRAJECTORIES FAVORING ADVECTION OF MOISTURE
STARVED AIR FROM THE SE CONUS CONTINUES TO FEED INTO THE FA...WITH
UPPER 40S DEWPOINTS COMMON. SFC WINDS HAVE RESPONDED OVER THE LAST
FEW HOURS...INCREASING IN REPONSE TO A DEVELOPING LLJ CENTERED JUST
UNDER H85. SYNOPTIC EVOLUTION DURING THE PERIOD WILL INCLUDE
ADVANCEMENT OF THIS FRONTAL SYSTEM EAST INTO THE REGION...WITH A
FROPA TONIGHT. A WEAKER SECONDARY IMPULSE IS EXPECTED TO PUSH OUT OF
TX...NE INTO THE OH VALLEY BY TUE MORNING. THIS DISTURBANCE WILL
REFLECT A SFC WAVE ALONG THE SLOW MOVING COLD FRONT AND SUPPORT A
ROUND OF RAIN LATE TONIGHT INTO TUES MORNING...BEFORE SFC HIGH
PRESSURE BUILDS INTO THE GREAT LAKES.
TODAY...CONVECTIVE COMPLEX TO THE WEST IS EXPECTED TO WEAKEN AND
ERODE AS IT NEARS THE REGION. LEAD SW TROUGH NOW OVER NORTHEAST OK
WILL ADVANCE INTO THE WEST BY EARLY AFTERNOON. INCREASED ASCENT
ASSOCIATED WITH THIS DISTURBANCE WILL SUPPORT INCREASED PRECIP
CHANCES...COMBINED WITH A LIKELY MCV FROM TONIGHT CONVECTION.
HOWEVER...SFC MOISTURE WILL CONTINUE TO BE HIGHLY LIMITED DUE TO
ORIENTATION OF THE DEEP MOISTURE AXIS FROM FROM TX/OK/MO/IA AND
PREFRONTAL MIXING. HENCE HAVE RETAINED VERY LOW POPS IN THE
EAST...WITH LIKELY IN THE WEST WHERE BETTER LIFT/FORCING AND
MOISTURE POOLING WILL BE. WIDESPREAD SEVERE THUNDERSTORMS ARE NOT
EXPECTED...BUT ISOLATED DAMAGING WINDS WILL BE POSSIBLE GIVEN STEEP
LL LAPSE RATES/INVERTED V SOUNDINGS COMBINED WITH STRONG LL FLOW IN
THE 0-2 KM RANGE WITH 50 KNOTS NOTED. LIMITED LL MOISTURE /SB CAPES
OF ONLY 500-900 J/KG PER MODIFIED NAM/GFS BUFR SOUNDINGS AND
MARGINAL SHEAR PARAMETERS WILL HIGHLY LIMIT SEVERE POTENTIAL.
PERHAPS THE BIGGEST INFLUENCE FROM THIS SYSTEM WILL BE THE STRONG
SYNOPTIC WINDS AHEAD OF THE COLD FRONT. A STAUNCH LLJ WILL LINGER
THROUGH MORNING WITH 60 KNOTS IN AROUND 1KM. STRONG FLOW JUST OFF
SFC COMBINED WITH A VERY TIGHT SFC PRESSURE GRADIENT ACROSS THE FA
AND STEEP LL LAPSE RATES AND DEEP MIXING WILL ALLOW EXCELLENT
MOMENTUM TRANSFER THROUGH MID AFTERNOON. EXPECTING SUSTAINED WINDS
OF 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH POSSIBLE. WILL ISSUE A WIND
ADVISORY FOR THIS.
TONIGHT...FRONT WILL SETTLE OVER THE REGION WITH SHOWER AND A FEW
THUNDERSTORMS POSSIBLE. DISMAL PROGGED LI AND SI INDICES OF -1 TO 0
WILL LIMIT THUNDER CHANCES. HAVE OPTED TO CHANCE WORDING PER
THUNDER. OTHERWISE...SECONDARY IMPULSE WILL SUPPORT A DECENT PERIOD
OF RAIN LATE TONIGHT MAINLY WEST AND CENTRAL...WITH BETTER CHANCES
SHIFTING EAST TUES MORNING. LONG TRAJECTORY FLOW OVER LAKE MI BEHIND
THE COLD FRONT WILL SUPPORT VERY COLD TEMPS ONCE AGAIN IN THE
NW...WITH 40S EXPECTED LATE.
TUESDAY...PRECIP IS EXPECTED TO END BY AFTERNOON WITH SOME SUN
POSSIBLE NORTH AS DRIER AIR WORKS INTO THE REGION. CLOUDS WILL LIMIT
DIURNAL RISES IN THE SE WITH COLD LAKE MODIFIED FLOW LIMITING T/S IN
THE NW. EXPECT CLEARING SKIES TUES NIGHT WITH LOWS GENERALLY IN THE
40S.
&&
.LONG TERM...
ATTN THIS PD FOCUSED ON NXT SYS OF NOTE ALG PAC NW COAST THIS
MORNING LATE WEEK. MODEL PREFERENCE STILL SIDED W/EC ESP GIVEN
DRASTIC PROBS NOTED W/OP GFS SOLUTION AND DRAMATIC CONTINUITY SHIFTS
SEEN SINCE 00Z/26 RUN.
BRIEF RIDGING BLDS SEWD THROUGH THE ERN LAKES WED BEHIND SHRT TERM
FROPA TUE W/WAVY SFC BNDRY HANGING NR THE OH VALLEY. EJECTING WRN
TROUGH WED NIGHT/THU LEADS TO PRONOUNCED WAA SURGE NWD FM THE SRN
LAKES SWD AND FITS CLOSE TO PRIOR GRIDDED POP APPROXIMATION. WILL
BUMP TEMPS SOMEWHAT PER IMPLIED SLWR PCPN DVLPMNT...MAINLY THU AFTN
AND IN LIGHT OF THERMAL RIDGING BLDG EWD INTO THE AREA. QUICK EXODUS
OF THIS SYS FRI SUGGESTS POPS LIKELY NOT NEEDED FRI/FRI NIGHT. WILL
WAIT ANOTHER CYCLE THOUGH TO SEE IF TIMING TREND HOLDS. OTHERWISE
GENERAL DEEPENING OF NEG HGT ANOMALIES ACRS ERN CANADA IN ASSOCN/W
DEEPENING MID LVL TROUGH THROUGH TIME NR HUDSON BAY WILL YIELD COOL
TEMPS AOB NORMAL NXT WEEKEND EXTENDING INTO MID NXT WEEK.
&&
.AVIATION.../06Z TAFS/
VFR CONDITIONS EXPECTED THROUGH THE MAJORITY OF THE PERIOD. A COLD
FRONT WILL CONTINUE TO PUSH EAST INTO THE REGION AND SEVERAL UPPER
LEVEL IMPULSES COMBINED WITH CONVECTIVE COMPLEX INFLUENCES WILL
WILL CONTINUE TO DO THE SAME. EXPECTING INCREASED SHOWER CHANCES
IN THE NW MID MORNING THROUGH AFTERNOON...WITH PRECIP CHANCES
SLOWLY SPREADING SE. RATHER DISMAL MOISTURE IN PLACE WILL HIGHLY
LIMIT ANY EASTWARD MOVEMENT OF UPSTREAM CONVECTIVE COMPLEX/S.
LIMITING PRECIP CHANCES UNTIL THE COLD FRONT NEARS THE FA. HAVE
CONTINUED WITH CB MENTION AT SBN AS TIMING AND CONVECTIVE
EVOLUTION IS STILL MUCH IN QUESTION. ALSO INTRODUCED CB AT FWA.
STRONG SOUTHERLY WINDS CAN BE EXPECTED WITH SUSTAINED WINDS OF 25
TO 30 KNOTS WITH HIGHER GUSTS POSSIBLE DURING THE LATE MORNING
AND AFTERNOON. EXPECT DETERIORATING FLIGHT CONDITIONS MON NIGHT AS
COLD FRONT PUSHES SLOWLY INTO THE AREA. VIS AND CIG RESTRICTIONS
LOOK LIKELY AS A ANOTHER IMPULSE DEVELOPS ALONG THE COLD
FRONT...SUPPORTING SHOWER CHANCES THROUGH THE NIGHT. HAVE DEFERRED
THIS MENTION TO THE NEXT TAF ISSUANCE WHEN A BETTER HANDLE ON
RESTRICTIONS IS LIKELY...AS THIS IS AT THE END OF THE CURRENT
PERIOD AND BEYOND.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WIND ADVISORY FROM 9 AM EDT /8 AM CDT/ THIS MORNING TO 7 PM EDT
/6 PM CDT/ THIS EVENING FOR INZ003>009-012>018-020-022>026-
032-033.
MI...WIND ADVISORY FROM 9 AM THIS MORNING TO 7 PM EDT THIS EVENING
FOR MIZ077>081.
OH...WIND ADVISORY FROM 9 AM THIS MORNING TO 7 PM EDT THIS EVENING
FOR OHZ001.
LM...GALE WARNING UNTIL 4 PM EDT THIS AFTERNOON FOR LMZ043-046.
&&
SHORT TERM...JC
LONG TERM...HOLSTEN
AVIATION...JCHazardous weather outlook, Apr 26, 5:50 AM EDT, 22 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 550 AM EDT SUN APR 26 2009 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-271000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 550 AM EDT SUN APR 26 2009 /450 AM CDT SUN APR 26 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON AND MONDAY NIGHT...HOWEVER NO SEVERE WEATHER IS EXPECTED AT THIS TIME. ANOTHER SYSTEM WILL BRING A CHANCE OF THUNDERSTORMS THURSDAY AFTERNOON AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-271000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 550 AM EDT SUN APR 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 4:35 AM EDT | Gale Warning | IWX | 11 hr | |
| Apr 27, 10:47 AM EDT | River Flood Warning | IWX | LaPorte, Saint Joseph, Starke | 9 days |
| Apr 27, 4:00 PM EDT | Small Craft Advisory | IWX | 7 hr |
Nearby
Wind Advisories in Indiana, 2009Wind Advisories in Michigan, 2009Wind Advisories in Ohio, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.